# SDR SWIA2020030348936

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL EDGE MEMBER FS621-574 APPROX AS MARKED HAS CORROSION AROUND NUT PLATE LOCATION   (C-CHECK) RO 2/28/2020   BLENDED OUT CORROSION ON R/H FLOOR SILL MEMBER AT FS574 TO FS621, ORIGINAL PART THICKNESS = .050", MATERIAL REMOVED = .011",MATERIAL REMAINING = .039", ALLOWABLE BLEND DEPTH = .010", PART IS "OUT OF LIMITS" RECEIVED (DEVIATION TO GENERIC REO 601R-53-00-526) FOR OUT OF LIMITS CONDITION,RE-APPLIED PROTECTIVE FINISH AND CIC,COMPLIED WITH ALL STEPS OF REOS,REF BOMBARDIER REO.
